Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 66, NWS Austin/San Antonio, TX

October 8, 2018Llano County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 8, 2018, 11:11 AM CDT for Llano County, Texas. It took effect at Oct 8, 2018, 10:12 PM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Oct 8, 2018, 11:11 AM CDT (16:11 UTC)
In effect from
Oct 8, 2018, 10:12 PM CDT
Expired
Oct 10, 2018, 8:09 PM CDT
In force
46 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Major

County Llano County, TX

The radar

The Ft Hood radar (KGRK), 125 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Llano River at Llano (LLAT2).

Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

611 
WGUS44 KEWX 081611
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1111 AM CDT Mon Oct 8 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Llano River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-091010-
/O.NEW.KEWX.FL.W.0066.181009T0448Z-181011T2050Z/
/LLAT2.3.ER.181009T0448Z.181009T1000Z.181011T0850Z.NO/
1111 AM CDT Mon Oct 8 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Llano River at Llano.
* from this evening to Thursday afternoon...or until the warning is cancelled.
* At 11:00 AM Monday the stage was 1.1 feet.
* Flood stage is 10.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage by tonight and 
  continue to rise to near 23.4 feet by early tomorrow. The river is expected
  to fall below flood stage by Thursday morning.
* Impact...At 23.0 feet...Major lowland flooding makes primary and secondary 
  roads and low bridges near the river and tributaries dangerous. Boats and 
  docks are severely inundated downstream near and in Kingsland. Lowest resorts 
  near the Llano River mouth in Kingsland flood.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Llano              10   10    1.1   Mon 11 AM  23.4  13.0   8.5   5.1   4.3


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
7 follow-up statements
620 
WGUS84 KEWX 090106
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
806 PM CDT Mon Oct 8 2018

...The flood warning continues for the following rivers in Texas...
  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-091906-
/O.EXT.KEWX.FL.W.0066.181009T0312Z-181011T2312Z/
/LLAT2.3.ER.181009T0312Z.181009T0500Z.181011T1112Z.NO/
806 PM CDT Mon Oct 8 2018

 The flood warning continues for
  the Llano River at Llano.
* At  7:00 PM Monday the stage was 1.2 feet.
* Flood stage is 10.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by late this evening and continue to rise to near 
  23.1 feet shortly after midnight tonight. The river will fall below flood stage by 
  Thursday morning.
* Impact...At 23.0 feet...Major lowland flooding makes primary and secondary 
  roads and low bridges near the river and tributaries dangerous. Boats and 
  docks are severely inundated downstream near and in Kingsland. Lowest resorts 
  near the Llano River mouth in Kingsland flood.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Llano              10   10    1.2   Mon 07 PM  13.8  14.5   9.6   5.2   4.2

&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
203 
WGUS84 KEWX 090740
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
240 AM CDT Tue Oct 9 2018

...The flood warning continues for the following rivers in Texas...

  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-100140-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T2117Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T0917Z.NO/
240 AM CDT Tue Oct 9 2018

 The flood warning continues for
  the Llano River at Llano.
* At  2:00 AM Tuesday the stage was 20.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 20.0 feet...Flow will be damaging to docks and boats downstream in
  Kingsland. The lowest secondary roads and bridges will be severely flooded and
  dangerous. Near the USGS 1:5 year flood level.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Tue   Wed   Thu   Fri   Sat
  Llano             10   10   20.3   Tue 02 AM  15.4  14.9   8.4   5.0   4.0


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
903 
WGUS84 KEWX 091405
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
905 AM CDT Tue Oct 9 2018

...The flood warning continues for the following rivers in Texas...

  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-100804-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T2342Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T1142Z.NO/
905 AM CDT Tue Oct 9 2018

 The flood warning continues for
  the Llano River at Llano.
* At  8:00 AM Tuesday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has fallen back to near minor flood stage following
  the crest late Monday of 24.3 feet. The river is expected to begin rising
  again this evening back into moderate flood stage by 4 am Wednesday and
  cresting around 18.3 feet by 7 pm Wednesday. The river is expected to 
  fall below flood stage by 7 am Thursday morning.
* Impact...At 20.0 feet...Flow will be damaging to docks and boats downstream in
  Kingsland. The lowest secondary roads and bridges will be severely flooded and
  dangerous. Near the USGS 1:5 year flood level.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Llano              10   10   12.3   Tue 08 AM  12.8   9.8   5.1   4.2   3.8


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
430 
WGUS84 KEWX 091934
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Tue Oct 9 2018

...The flood warning continues for the following rivers in Texas...

  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-101333-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T2200Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T1000Z.NO/
234 PM CDT Tue Oct 9 2018

 The flood warning continues for
  the Llano River at Llano.
* At  2:00 PM Tuesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 17.6
  feet by tomorrow evening. The river will fall below flood stage by Thursday 
  morning.
* Impact...At 20.0 feet...Flow will be damaging to docks and boats downstream in
  Kingsland. The lowest secondary roads and bridges will be severely flooded and
  dangerous. Near the USGS 1:5 year flood level.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Llano              10   10    9.9   Tue 02 PM  11.9   9.0   5.0   4.0   3.7


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
790 
WGUS84 KEWX 100057
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
757 PM CDT Tue Oct 9 2018

...The flood warning continues for the following rivers in Texas...

  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-101857-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T1630Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181011T0430Z.NO/
757 PM CDT Tue Oct 9 2018

 The flood warning continues for
  the Llano River at Llano.
* At  7:00 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.9 feet by tomorrow early 
  afternoon. The river will fall below flood stage tomorrow late evening.
* Impact...At 16.0 feet...Moderate lowland flooding threatens docks and boats in
  the flood plain downstream in Kingsland. Secondary roads and bridges will be 
  flooded and dangerous to motorists. Flow exceeds the USGS 1:2 year flood 
  level.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Llano              10   10   10.3   Tue 07 PM  13.7   8.0   5.2   4.2   3.7


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
409 
WGUS84 KEWX 101358
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
858 AM CDT Wed Oct 10 2018

...The flood warning continues for the following rivers in Texas...

  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-110600-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-181011T0600Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181010T1800Z.NO/
858 AM CDT Wed Oct 10 2018

 The flood warning continues for
  the Llano River at Llano.
* At  8:00 AM Wednesday the stage was 13.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this 
  afternoon.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and 
  low bridges in the flood plain dangerous to motorists. Equipment should be 
  moved from low docks and boat ties loosened downstream in Kingsland.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Llano              10   10   13.4   Wed 08 AM   6.1   4.7   4.0   3.6   3.5


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$
725 
WGUS84 KEWX 110109
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
809 PM CDT Wed Oct 10 2018

...The flood warning is cancelled for the following rivers in Texas...
  Llano River at Llano Affecting Llano County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC299-110139-
/O.CAN.KEWX.FL.W.0066.000000T0000Z-181011T0600Z/
/LLAT2.3.ER.181009T0223Z.181009T0350Z.181010T2128Z.NO/
809 PM CDT Wed Oct 10 2018

The flood warning is cancelled for
  the Llano River at Llano.
* At  8:00 PM Wednesday the stage was 8.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 4.6 feet by Friday morning.
* Impact...At 10.0 feet...Minor lowland flooding can swamp boats in the lower 
  Llano River in Kingsland.

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Llano              10   10    8.6   Wed 08 PM   5.9   4.6   4.0   3.6   3.5


&&

LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
      3060 9841 3071 9858             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 8, 10:06 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Oct 8, 10:06 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1006 AM CDT Mon Oct 8 2018

.UPDATE...
Overall, the current forecast is in decent shape as areas of light to
moderate rainfall continue mainly west of Highway 281. Split up the
today period to show the higher PoPs out there this morning before
expanding the likely PoPS for much of the eastern areas this
afternoon. Latest hi-res model guidance continues to show scattered
to numerous showers and storms east of Highway 281 again today,
similar to that of yesterday. Instability values could support a
strong to marginally severe storm this afternoon. Another complex of
strong to severe storms is likely later this evening and tonight
across the northwestern CWA. Will make no changes to the Flash Flood
Watch at this time, but may need to expand it east with the
afternoon package depending on the rest of the 12z model suite.

&&

.PREV DISCUSSION... /ISSUED 632 AM CDT Mon Oct 8 2018/

AVIATION.../12Z TAFS/
Mix of IFR/MVFR cigs again this morning. Should see high end IFR
through 15Z-16Z then lifting to MVFR and finally VFR. KDRT currently
back to VFR and should remain there. Will likely see a repeat after
05Z tonight with IFR/MVFR cigs developing after 05Z. Main concern for
remainder of the forecast period will be convection. Currently
seeing showers across the east and showers and thunderstorms out
west. Should see convection increase across the east by late morning
and continuing into the evening. May see a decrease in convection
across the west later this morning before more develops this
afternoon and into tonight. Have VCSH/VCTS throughout the forecast
period due to timing and location uncertainties of the convection.
Winds will be SE at 10-15 knots with occasional gusts to around 20
knots after 16Z.

PREV DISCUSSION... /ISSUED 328 AM CDT Mon Oct 8 2018/

SHORT TERM (Today through Tuesday)...
Upper air analysis last evening showed a deep trough over the
southwestern US with southwesterly flow over Texas. The trough axis
extended from northern Arizona to the central Baja Peninsula.
Surface winds across most of Texas continue to be from the southeast
and the airmass remains unchanged from the past 24 hours. PW from the
00Z DRT sounding was 1.87". A shortwave trough will move over South
Central Texas today bringing another round of convection. The best
chances today will be over the western half of the area. Locally
heavy rain is possible again today and we will extend the Flash Flood
Watch through Tuesday morning for the area from Kerr to Maverick
Counties and westward. An additional 2-4 inches of rain with isolated
amounts to 8" are possible. This will be particularly problematic
over Edwards and Real Counties where there was significant rain
today. This will also be a problem with the rivers in that area where
there have been some significant rises Sunday night. In addition to
the heavy rain threat there is also a chance that some thunderstorms
this afternoon could be severe across this western area. Large hail
and damaging wind gusts are the most likely threat, but tornadoes are
also possible. The pattern will be slowly progressive through this
period and we will see high POPs through Tuesday. The highest will be
across the northern part of the area. Convection Tuesday will be
aided by a surface front that will move down through Central Texas.
There will continue to be a threat for heavy rain and severe storms.

LONG TERM (Tuesday Night through Sunday)...
Tuesday night the upper level trough axis will swing across Texas and
up into the central plains. Showers and thunderstorms will continue
particularly across the eastern half of the area. The surface front
will drop down from central Texas and move through our CWA Wednesday.
Some drier air will move in behind the front bringing an end to rain
chances. The front will stall over eastern Mexico and there will be a
chance for showers and thunderstorms developing along the boundary
and moving into our western counties Friday night and Saturday.
Sunday another upper level trough will swing into West Texas and
bring another cold front into our CWA with another chance for
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  72  82  67  84 /  60  50  70  50  10
Austin Bergstrom Intl Airport  84  72  83  67  85 /  60  50  70  50  10
New Braunfels Muni Airport     83  72  83  67  84 /  60  50  70  50  10
Burnet Muni Airport            80  70  80  63  81 /  60  50  80  50  -
Del Rio Intl Airport           82  70  84  63  86 /  70  80  50  10  -
Georgetown Muni Airport        82  72  81  64  82 /  60  40  70  60  10
Hondo Muni Airport             82  72  84  66  86 /  80  60  70  40  -
San Marcos Muni Airport        83  72  83  67  85 /  60  50  70  50  10
La Grange - Fayette Regional   87  73  86  69  85 /  40  30  60  50  10
San Antonio Intl Airport       82  72  84  68  84 /  70  60  70  50  10
Stinson Muni Airport           84  73  84  69  86 /  70  60  70  50  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for Bandera-Edwards-Kerr-
Kinney-Maverick-Real-Uvalde-Val Verde-Zavala.

&&

Mesoscale/Aviation...BMW
Synoptic/Grids...Hampshire
Hazardous weather outlook, Oct 8, 10:07 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1007 AM CDT Mon Oct 8 2018

TXZ171>173-183>194-202>209-217>225-228-091515-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1007 AM CDT Mon Oct 8 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A flash flood watch is in effect for western areas through
7 am Tuesday. Additional scattered to numerous showers and
thunderstorms are expected today and tonight. Locations to the
west of Interstate 35 are the most likely to see rainfall today
and tonight. Rainfall amounts of two to four inches are possible
with isolated amounts up to 8 inches. There is a marginal to
slight risk for severe thunderstorms today, as well, with the
greatest risk located across Val Verde County.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered to numerous showers and thunderstorms with locally
heavy rain are possible Tuesday and Tuesday night across the
central and eastern portions of the region. There is a marginal
risk for severe thunderstorms on Tuesday. Drier conditions are
expected for Wednesday through Friday. Another upper level system
will impact the area starting Friday night and continuing through
Sunday with increasing chances for showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Oct 8, 5:55 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT MON OCT 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     FLASH FLOOD      4 ENE DEVIL'S SINKHOLE  30.08N 100.05W
10/08/2018                   EDWARDS            TX   LAW ENFORCEMENT

            RM 335 WAS CLOSED FROM HWY 41 TO VANCE DUE
            TO FLOODING.

&&

BF
Local storm report, Oct 8, 6:05 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT MON OCT 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     FLASH FLOOD      14 W ROCKSPRINGS        30.01N 100.45W
10/08/2018                   EDWARDS            TX   LAW ENFORCEMENT

            HWY 377 WAS CLOSED SOUTH OF ROCKSPRINGS TO
            HWY 277 DUE TO FLOODING.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:05 PM CDTSpecial Weather StatementEWXReal40 min
Oct 7, 7:44 PM CDTSevere Thunderstorm WarningEWXKerr, Real46 min
Oct 7, 8:28 PM CDTSevere Thunderstorm WarningEWXReal32 min
Oct 7, 8:39 PM CDTAreal Flood AdvisoryEWXReal3 hr
Oct 7, 8:58 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Oct 7, 9:03 PM CDTTornado WarningEWXKerr, Real27 min
Oct 7, 9:16 PM CDTFlash Flood WarningEWXReal3 hr
Oct 7, 9:30 PM CDTTornado WarningEWXReal30 min
Oct 7, 9:32 PM CDTSpecial Weather StatementEWXReal58 min
Oct 7, 10:17 PM CDTAreal Flood AdvisoryEWXKerr3 hr
Oct 7, 10:27 PM CDTTornado WarningEWXEdwards, Real, Uvalde33 min
Oct 7, 10:38 PM CDTFlash Flood WarningEWXReal, Uvalde6 hr
Oct 7, 10:42 PM CDTFlash Flood WarningEWXKerr, Real2 hr
Oct 7, 11:14 PM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Oct 7, 11:45 PM CDTTornado WarningEWXEdwards30 min
Oct 7, 11:53 PM CDTTornado WarningEWXReal37 min
Oct 7, 11:54 PM CDTFlash Flood WarningEWXEdwards, Real3 hr
Oct 8, 12:43 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real3 hr
Oct 8, 12:46 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Oct 8, 1:47 AM CDTSpecial Weather StatementEWXEdwards28 min
Oct 8, 2:27 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
Oct 8, 3:01 AM CDTRiver Flood WarningEWXUvalde55 hr
Oct 8, 5:55 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
Oct 8, 7:00 AM CDTRiver Flood WarningEWXUvalde32 hr
Oct 8, 7:25 AM CDTRiver Flood WarningEWXUvalde39 hr
Oct 8, 7:25 AM CDTRiver Flood WarningEWXUvalde3 days
Oct 8, 11:53 AM CDTFlash Flood WarningEWXBandera, Kerr, Real3 hr
Oct 8, 1:57 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Oct 8, 3:47 PM CDTFlash Flood WarningEWXKerr3 hr
Oct 8, 5:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
Oct 8, 6:19 PM CDTRiver Flood WarningEWXKerr15 hr
Oct 8, 6:21 PM CDTSevere Thunderstorm WarningEWXVal Verde54 min
Oct 8, 6:42 PM CDTAreal Flood AdvisoryEWXKerr5 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.